# SDR IPXA2022100686891

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 31,254 hours, 11,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AF/D EMERGENCY LIGHT INOP.  R/R THE CHARGER ASSY AND BATTERY, OPS CK OK PER AMM33-51-07-201,
